My doc prescribed 50 mg Naltrexone for "binge eating disorder". I took the first tablet Sunday night, within an hour I had "feel-good thoughts", mental changes, restlessness and severe nausea. I was afraid I wasn't going to wake up! Then, in waves I would have extreme nausea, followed by chills, and profuse sweating. This went on for about 3 days and still I have indigestion and bloating. Was this an allergic reaction? Or was this just a toxic dose?
Hey there... I know your post is about a year old, so I hope you see this...
Are you still taking the Naltrexone? I have been taking 50mg for 1 week now for binge eating, and the only side effects I have are constipation (which sucks) and slight tiredness. I take the medication at about 8pm. I don't feel nauseous or sick or anything. My appetite is a little suppressed, but nothing major. It's helping curb the binges, but I do still find myself being tempted to eat a lot. I am wondering if I should be taking this at a different time of day or something? Have you had luck?
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Oct 2013 • 1 answer
Updated 22 Feb 2014 • 1 answer
Updated 25 Apr 2015 • 2 answers
Updated 19 Oct 2018 • 5 answers
Updated 16 Jun 2015 • 1 answer